MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.idcr.2021.e01166

Медицинская библиотека · IDCases · 2021

Eosinophilic pneumonia caused by cefepime: A case report and review.

Jones Bruce M, Murray E Yancey, Crosby Courtney, Rojas Scott, Bland Christopher M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Eosinophilic pneumonia (EP) is characterized by accumulation of eosinophils in the lungs and has been associated with several medications, including antimicrobials. Cefepime is a commonly used broad-spectrum antimicrobial agent for the treatment of nosocomial infections but to date has not been associated with EP. We report the first documented case of EP secondary to cefepime for the treatment of pneumonia. The patient's peripheral eosinophilia and leukocytosis resolved promptly after discontinuation of cefepime and initiation of steroid treatment.

Для цитирования: Jones Bruce M, Murray E Yancey, Crosby Courtney, Rojas Scott, Bland Christopher M. Eosinophilic pneumonia caused by cefepime: A case report and review.. IDCases. 2021. DOI: 10.1016/j.idcr.2021.e01166.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.